Suicide by Atkins

December 23, 2011

The nurses are getting worried about my bloodpressure being so high. Propably it’s caused by the drugs. They told me to come and tell straight away if I had a headache or felt dizzy. I’m feeling a bit dizzy and I have a mild headache, but I don’t want to tell that to the nurses. I’m hoping to get a heart attack or something. I’m probaply too young for that. Although I’ve heard of teenage girls having heart attacks from Atkins. I should have thought of that before I got here. Maby I’ll try it after I get out. Eat nothing but bacon untill collapse on the floor. Slow but delicious way to end a life.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: